MAUDE Adverse Event Report: RESPIRONICS, INC REMSTAR PRO C-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC REMSTAR PRO C-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 461CA
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Fatigue (1849); Headache (1880)
Date of Event 11/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to cpap device's sound abatement foam.The patient alleged headaches/migrains, brain fog, fatigue.There was no allegation of serious or permanent harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
REMSTAR PRO C-FLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge lan
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC
1001 murry ridge lan
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15115453
Report Number2518422-2022-65392
Device Sequence Number5862938
Product Code BZD
UDI-Device Identifier00606959030138
UDI-Public00606959030138
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number461CA
Device Catalogue Number461CA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Initial Report FDA Received Date07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown